# SDR 03FDEA00726

- Difficulty date: May 12, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 200 RT PATIO DOOR NR 10 FRAME CRACKED AS MARKED.  STOPPED DRILL CRACK IAW MD-10 SRM 53-30-00.  FAB ANGLE REPAIR IAW MAE TRAVLER T2/333232.  LOCATED AND DRILLED ANGLE IAW MD-10 SRM 53-30-00, INSTALLED ANGLE REPAIR IAW SRM 51-31-01, 51-33-01.
